# SDR DALA14012173771

- Difficulty date: February 20, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 40,245 hours, 14,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BS 727B SLICE STRAP AND FORWARD SEAT TRACK AT RBL 24 FOUND ALL FOUR FASTENER HOLES WITH CRACK INDICATIONS. MAINTENANCE REPAIRED IAW ERA 522704-14AD PRI IND AND ERA 522704-14 REV ORIGINAL.
